# SDR QXEA200400479

- Difficulty date: June 24, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,990 hours, 6,598 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tube
- Condition: Chafed
- Location: Zone 400
- Part time: 5,990 hours, 6,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE FORWARD LOWER TRUSS TUBE IS CHAFED.  MAINTENANCE REPAIRED THE TRUSS IAW EA 6-54-302.
